# SDR UALA2012091205149

- Difficulty date: September 12, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 65,570 hours, 24,135 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Part number: M81934106C014
- Condition: Worn
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR BUTTERFLY HANDLE BEARING HOUSING HAS IMPROPER HARDWARD AND WORN BEARING.  REMOVED EXISTING HARDWARE AND REPLACED WITH NEW HARDWARE, P/N BACB30LH3-5, P/N NAS1149DO3 16J, AN P/N BACN1CYR3CD PER SRM AND REPLACED BEARING P/N M81934-1-06C014 PER BSOPM 20-50-03.
